[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

No Subject

Same here, but I'm only 22.  I always had problems with my sites when I was
on Humalog (soreness, itching, swelling, etc), but fortunately any
irritation went away within 24 hours after I removed the set, so I only had
a small red dot then too.  Now that I'm on Novolog I only have a small red
spot after I take out my site, which I sometimes cover with a band-aid for a
few days if it's in a more sensitive area (like my belly)  I rotate my sites
pretty thouroughly, basically anywhere I can stick myself, I do... between
my elbows and knees.. so I have no scar tissue to speak of :-)  I've only
been pumpint 6 months, so it's hard to tell if things will remain this way
or not.


> Its not just kids.  I'm 59 and only have a small red mark after using a
> site for 5 days.  Its just one more of those YMMV things.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml